# SDR ABXA2022051253

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767
- Aircraft serial: 22315
- Aircraft time: 91,021 hours, 23,174 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PERFORMING BEFORE T/O CHECKLIST FLT CONTROL CHECK, LEFT INBOARD AILERON WAS SLOW TO FOLLOW OUTBOARD. SPOILERS EICAS + DISCREET LIGHT, PERFORMED QRH, RETURNED TO BLOCKS. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED RESET ON SCM PER 27-09 FT 808. RESET PCA RH FAULT BALL. PERFORMED OPS CHECK OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
